MAUDE Adverse Event Report: ZIMMER BIOMET, INC. FLEXIBLE REAMER 11 MM DIAMETER; TRAUMA INSTRUMENT

ZIMMER BIOMET, INC. FLEXIBLE REAMER 11 MM DIAMETER; TRAUMA INSTRUMENT
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source: poland.The customer has not indicated whether the product will be returned to zimmer biomet for investigation or not.Once this information is obtained a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the reamer was fractured while reaming the medullary canal.Attempts have been made and there is no further information at this time.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).H3: customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device was requested but not returned by hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.H3 other text : requested but not returned by hospital.
 
Additional Manufacturer Narrative
(b)(4).Proposed annex g code: mechanical (g04) - drill.Reported event was unable to be confirmed as mo product was returned or pictures provided; visual and dimensional evaluations could not be performed.The provided picture was of a different device, and not of the reported device.Device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
FLEXIBLE REAMER 11 MM DIAMETER
Common Device Name
TRAUMA INSTRUMENT
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16583358
Report Number0001822565-2023-00765
Device Sequence Number4697350
Product Code HWE
UDI-Device Identifier00889024038837
UDI-Public(01)00889024038837(10)64537839
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00222801100
Device Lot Number64537839
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2023
Supplement Date Received by Manufacturer03/28/2023
08/01/2023
Initial Report FDA Received Date03/21/2023
Supplement Report FDA Received Date04/05/2023
08/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/01/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown